# SDR AWXA960519

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303ML
- Make and model: Airbus A320-231
- Aircraft serial: 304
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - FLT 365 - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR PROX LIGHTING INOP AT ROW 11R.  WIRES PULLED FROM LIGHT. REPAIRED WIRING.  (M)
